MathSciNet Relay Station
MathSciNet bibliographic data
MR1124151 (93e:46034) 46E10 (30D55 46J15)
Stoll, Manfred A characterization of Hardy-Orlicz spaces on planar domains. Proc. Amer. Math. Soc. 117 (1993), no. 4, 1031–1038.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement